no |
title |
author |
magazine |
year |
volume |
issue |
page(s) |
type |
1 |
A multiplicity theorem for problems with the p-Laplacian
|
Papageorgiou, Evgenia H. |
|
2007 |
244 |
1 |
p. 63-77 15 p. |
article |
2 |
A priori bounds for semilinear equations and a new class of critical exponents for Lipschitz domains
|
McKenna, P.J. |
|
2007 |
244 |
1 |
p. 220-246 27 p. |
article |
3 |
A sharp weighted transplantation theorem for Laguerre function expansions
|
Garrigós, G. |
|
2007 |
244 |
1 |
p. 247-276 30 p. |
article |
4 |
Erratum to “Ordered K-groups associated to substitutional dynamics” [J. Funct. Anal. 238 (2006) 99–117]
|
Carlsen, Toke M. |
|
2007 |
244 |
1 |
p. 349- 1 p. |
article |
5 |
Existence of bound states for layers built over hypersurfaces in R n + 1
|
Lin, Christopher |
|
2007 |
244 |
1 |
p. 1-25 25 p. |
article |
6 |
Hypercyclic behaviour of operators in a hypercyclic C 0 -semigroup
|
Conejero, Jose A. |
|
2007 |
244 |
1 |
p. 342-348 7 p. |
article |
7 |
Interactions
|
Exel, R. |
|
2007 |
244 |
1 |
p. 26-62 37 p. |
article |
8 |
New formulas for Whittaker functions on GL ( n , R )
|
Ishii, Taku |
|
2007 |
244 |
1 |
p. 289-314 26 p. |
article |
9 |
On locally compact quantum groups whose algebras are factors
|
Fima, Pierre |
|
2007 |
244 |
1 |
p. 78-94 17 p. |
article |
10 |
On maximal injective subalgebras of tensor products of von Neumann algebras
|
Fang, Junsheng |
|
2007 |
244 |
1 |
p. 277-288 12 p. |
article |
11 |
On the topological centre of the algebra LUC ( G ) ∗ for general topological groups
|
Ferri, Stefano |
|
2007 |
244 |
1 |
p. 154-171 18 p. |
article |
12 |
Optimal domain for the Hardy operator
|
Delgado, Olvido |
|
2007 |
244 |
1 |
p. 119-133 15 p. |
article |
13 |
Piecewise rigidity
|
Chambolle, Antonin |
|
2007 |
244 |
1 |
p. 134-153 20 p. |
article |
14 |
Short and long time behavior of the Fokker–Planck equation in a confining potential and applications
|
Hérau, Frédéric |
|
2007 |
244 |
1 |
p. 95-118 24 p. |
article |
15 |
The sharp quantitative Sobolev inequality for functions of bounded variation
|
Fusco, N. |
|
2007 |
244 |
1 |
p. 315-341 27 p. |
article |
16 |
The structure of shift–modulation invariant spaces: The rational case
|
Bownik, Marcin |
|
2007 |
244 |
1 |
p. 172-219 48 p. |
article |